MathSciNet Relay Station
MathSciNet bibliographic data
MR2098615 (2005h:17059) 17C05 (15A04 90C33)
Gowda, M. Seetharama; Sznajder, Roman; Tao, J. Some $\bold P$-properties for linear transformations on Euclidean Jordan algebras. Linear Algebra Appl. 393 (2004), 203–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement